MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION QUATTRODE LEAD, 3/4MM, 90 CM; SCS LEAD

ST. JUDE MEDICAL - NEUROMODULATION QUATTRODE LEAD, 3/4MM, 90 CM; SCS LEAD
Model Number 3149
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results, method, and conclusion codes along with the investigation results will be provided in final report.
 
Event or Problem Description
Device 2 of 2.Reference mfr.Report # 1627487-2019-02613.It was reported that the patient experienced ineffective therapy due to invalid impedances on the cervical leads.Surgical intervention may be pending to address the issue.
 
Event or Problem Description
Device 2 of 2; reference mfr.Report # 1627487-2019-02613.

Brand Name
QUATTRODE LEAD, 3/4MM, 90 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key8361531
Report Number1627487-2019-02614
Device Sequence Number2418942
Product Code LGW
UDI-Device Identifier05414734406055
UDI-Public05414734406055
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2016
Device Model Number3149
Device Lot Number4751259
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/05/2019
Supplement Date Received by Manufacturer02/14/2019
Initial Report FDA Received Date02/22/2019
Supplement Report FDA Received Date02/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MODEL: 3149, SCS LEAD
Outcome Attributed to Adverse Event Other;